# SDR RAIA00707037

- Difficulty date: July 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 18,426 hours, 13,166 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 860CC01
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5521 - STL - AFTER TAKEOFF, CREW RECEIVED AN ELECTRICAL EMERGENCY ABNORMAL INDICATION ON THE EICAS. MAINTENANCE REMOVED AND REPLACED THE ESSENTIAL BUS CONTACTOR.
